# SDR ASOA99118

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12029490003
- Condition: Corrosion
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FORWARD SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED LEFT FORWARD SEAT TRACK IAW EMB 120 SRM 51-40-03.  (M)
